# SDR ASAA201805214702

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 44,910 hours, 13,362 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POSSIBLE BRIEF FMC FAILURE NR 1 FMC ALERT LIGHT 2, VTK CAPT SIDE 3 BOTH CDU MENU PAGE DISPLAYED W/O FMC FOUR LOSS OF LNAV VNAV DISINGAGED WITHIN 25 SEC BOTH FMCS RESTORED.  ACFT GROUNDED.  PERFORMED FMCS BITE TEST IAW  FIM 34-61, TASK 801,  NO CURRENT FAULTS FOUND.  FOUND FAULT LFMC PRES POS LAT RATE INFLIGHT FAULTS. PERFORMED FIM 34-61 TASK 824,  NO CURRENT FAULTS. PERFORMED ADIRS BITE IAW FIM 34-21 TASK 801 NO FAULTS LEGS 01-09. FOUND TO BE AN INTERMITTENT FAULT.
